# SDR SIMA0584

- Difficulty date: February 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot Panel
- Part number: 7239060503
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

SHV - FLT 3254 - CTOT INOPERATIVE.  ABORTED TAKEOFF, LEFT ENGINE AT 84 PERCENT RIGHT ENGINE AT 94 PERCENT AT 150 KTS.  REMOVED AND REPLACED CTOT PANEL.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
